On solutions to the initial-boundary value problem for an equation in the theory of infiltration

Mitsuhiro Nakao*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)39-48
Number of pages10
JournalNonlinear Analysis
Issue number1
Publication statusPublished - 1984
Externally publishedYes


  • asymptotic behaviour
  • existence
  • Infiltration equation
  • regularizing effect

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this